Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 40, NWS Tampa Bay, FL

May 13, 2011Hardee County, Polk County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at May 13, 2011, 5:33 PM EDT for Hardee County, Polk County, Florida. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2011, 5:33 PM EDT (21:33 UTC)
Expired
May 13, 2011, 6:11 PM EDT
In force
38 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Hardee County, FL, Polk County, FL

The radar

The Tampa radar (KTBW), 70 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 5:40 PM EDTHAIL 0.252 Sw Frostproof, FLPUBLIC REPORTED PEA SIZED HAIL AT 1419 ILLINOIS ST IN FROSTPROOF.
May 13, 5:50 PM EDTHAIL 1.252 Sw Frostproof, FLTHE PUBLIC REPORTED HALF DOLLAR SIZED HAIL ON ILLINOIS STREET IN FROSTPROOF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2011-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2011-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1107 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

641 
WUUS52 KTBW 132133
SVRTBW
FLC049-105-132230-
/O.NEW.KTBW.SV.W.0040.110513T2133Z-110513T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
533 PM EDT FRI MAY 13 2011

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HARDEE COUNTY IN FLORIDA.
  SOUTHERN POLK COUNTY IN FLORIDA.

* UNTIL 630 PM EDT

* AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BOWLING GREEN...OR 8 MILES NORTHWEST OF WAUCHULA...AND MOVING      
  SOUTH AT 5 MPH. A SECOND NEARLY STATIONARY SEVERE THUNDERSTORM     
  WAS LOCATED NEAR FROSTPROOF. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FORT MEADE.
  FORT GREEN.
  BOWLING GREEN.
  FROSTPROOF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 2766 8151 2757 8196 2777 8197 2777 8152
TIME...MOT...LOC 2131Z 022DEG 2KT 2764 8187

$$
2 follow-up statements
165 
WWUS52 KTBW 132159
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
559 PM EDT FRI MAY 13 2011

FLC049-132209-
/O.CAN.KTBW.SV.W.0040.000000T0000Z-110513T2230Z/
HARDEE FL-
559 PM EDT FRI MAY 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HARDEE COUNTY IS
CANCELLED...

LAT...LON 2766 8151 2766 8186 2777 8188 2777 8152
TIME...MOT...LOC 2159Z 253DEG 4KT 2772 8155

$$

FLC105-132230-
/O.CON.KTBW.SV.W.0040.000000T0000Z-110513T2230Z/
POLK FL-
559 PM EDT FRI MAY 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHERN POLK COUNTY...

AT 550 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FROSTPROOF...
OR 9 MILES NORTH OF AVON PARK...MOVING EAST AT 5 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING HALF DOLLAR SIZED HAIL IN 
FROSTPROOF. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

&&

LAT...LON 2766 8151 2766 8186 2777 8188 2777 8152
TIME...MOT...LOC 2159Z 253DEG 4KT 2772 8155

$$
774 
WWUS52 KTBW 132211
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
611 PM EDT FRI MAY 13 2011

FLC105-132220-
/O.CAN.KTBW.SV.W.0040.000000T0000Z-110513T2230Z/
POLK FL-
611 PM EDT FRI MAY 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN POLK COUNTY IS
CANCELLED...

ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE 
TO PRODUCE GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL UNTIL IT FULLY 
DISSIPATES.

LAT...LON 2766 8151 2766 8186 2777 8188 2777 8152
TIME...MOT...LOC 2210Z 253DEG 4KT 2772 8154

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 1:36 PM EDT, 3 hours 57 minutes earlier.

Area forecast discussion, May 13, 1:36 PM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
136 PM EDT FRI MAY 13 2011

.THIS AFTERNOON-EVENING...WARM AND UNSTABLE AIRMASS REMAINS OVER
THE FL PENINSULA COMBINING WITH SURFACE HEATING AND SEABREEZE
CIRCULATIONS TO PRODUCE 20-30 PERCENT CHANCE OF DIURNAL THUNDERSTORMS
WITH BEST COVERAGE OVER SOUTHERN AND INTERIOR AREAS. SOME STORMS
MAY AGAIN BE STRONG TO SEVERE WITH GUSTY WINDS...LARGE HAIL AND
FREQUENT LIGHTNING POSSIBLE.

.SHORT TERM (TONIGHT-SUNDAY)...OMEGA BLOCK TO SLOWLY BREAK DOWN
AND SHIFT EAST WITH UPPER LOW CURRENTLY OVER THE MID MISSISSIPPI
RIVER VALLEY MOVING INTO THE OHIO RIVER VALLEY LATE SATURDAY AS
ASSOCIATED UPPER TROUGH SWINGS THROUGH THE DEEP SOUTH. POTENT
VORTICITY MAX PUSHING SURFACE COLD FRONT INTO THE NORTH CENTRAL
GULF REGION WITH PRE FRONTAL CONVECTION INTO THE NE GULF AND N FL.
DIURNAL HEATING AND SEABREEZE COLLISIONS TO ENHANCE CONVECTION OVER
THE FL PENINSULA AS WELL. HAVE INCREASED POPS IN FAVORED AREAS
SATURDAY AFTERNOON. FRONTAL BOUNDARY TO LOSE MOMENTUM AND SLOWLY
SINK THROUGH THE AREA SUNDAY AND STALL OVER S FL PENINSULA WITH
UPPER TROUGHINESS ALOFT AND SERIES OF VORTICITY MOVES ROTATING
OVERHEAD TO KEEP MENTION OF 20-30 POPS BEST COVERAGE CENTRAL AND
SOUTHERN ZONES SATURDAY NIGHT INTO SUNDAY. WARM TEMPERATURES
AHEAD OF FRONT AND NEAR NORMAL CONDITIONS SUNDAY.

.LONG TERM(SUNDAY NIGHT-THURSDAY)...PERIOD STARTS WITH SOME
SHOWERS STILL LINGERING ACROSS THE AREA AS A MID LEVEL TROUGH/LOW
COMPLEX REMAINS OVER THE SOUTHEAST STATES WITH ENOUGH LEFTOVER
MOISTURE IN THE WAKE OF A FROPA TO SPARK AFTERNOON THUNDERSTORMS
ON MONDAY. CHANCES OF THUNDERSTORMS/30 POPS REMAIN IN PLACE FOR
MONDAY AFTERNOON. LATEST MODEL GUIDANCE KEEP THE AFOREMENTIONED
TROUGH/LOW SYSTEM BASICALLY MEANDERING OVER THE SE STATES THROUGH
THURSDAY BEFORE QUICKLY PUSHING IT TO THE NORTHEAST. ONCE THE DRY
AIR ON THE BACK SIDE OF THE TROUGH BEGINS FILTERING INTO THE
REGION...CHANCES FOR SHOWERS WILL DROP TO 20/30 NORTH-TO-SOUTH ON
TUE...THEN A MINIMUM 20/10 PERCENT THROUGH THE END OF THE WORK
WEEK.

MEX GUIDANCE REMAINS IN A SLIGHT COOLING TREND...BUT STILL KEEPING
AFTERNOON HIGHS IN THE MID TO UPPER 80S THROUGH WEDNESDAY....AND
BACK TO THE UPPER 80S TO LOWER 90S BY THURSDAY. MORNING LOWS
REMAIN IN THE LOWER TO MID 60S ACROSS MUCH OF THE AREA...EXCEPT
NEAR THE COAST WITH UPPER 60S TO LOWER 70S.

&&

.AVIATION...MAY STILL SEE SOME MVFR CIGS NEAR SRQ AND PIE THROUGH
THE EARLY AFTERNOON HOWEVER THIS AREA HAS BEEN DECREASING OVER THE
PAST FEW HOURS. EXPECTING SOME SHOWERS AND THUNDERSTORMS MAINLY EAST
OF THE TERMINALS BUT MAY DEVELOP IN THE VICINITY OF FMY AND RSW.
HAVE MAINTAINED VCTS THIS AFTERNOON FOR THE SOUTHERN TERMINALS.
OTHERWISE...VFR LOOKS TO PREVAIL.

&&

.MARINE...COLD FRONT TO MOVE THOUGH THE CENTRAL GULF TONIGHT WITH
GRADIENT TIGHTENING INCREASING SW FLOW. THE COLD FRONT TO MOVE INTO
THE EASTERN GULF WATERS LATE SATURDAY WITH SW WINDS INCREASING TO 15
TO 20 KTS AND BUILDING CHOPPY SEAS AND SCEC MAY BE NEEDED.
GRADIENT SLIGHTLY WEAKENS SUNDAY BUT WESTERLY FLOW TO CONTINUE TO
PRODUCE SEMI ELEVATED WINDS AND SEAS INTO EARLY NEXT WEEK.

&&

.FIRE WEATHER...LOW LEVEL MOISTURE TO INCREASE THIS WEEKEND AND INTO
EARLY NEXT WEEK TO KEEP MIN RHS ABOVE CRITICAL LEVELS. DRIER AIR TO
MOVE BACK OVER THE AREA NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  74  87  72  86 /  10  30  30  30
FMY  72  89  70  87 /  20  20  30  30
GIF  70  90  69  88 /  20  30  30  30
SRQ  72  87  71  85 /  10  20  30  30
BKV  65  89  65  87 /  10  40  30  30
SPG  75  86  74  84 /  10  30  30  30

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/MARINE/FIRE WEATHER...25/DAVIS
AVIATION...20/BARRON
LONG TERM...22/REYNES
Hazardous weather outlook, May 13, 5:45 AM EDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
545 AM EDT FRI MAY 13 2011

FLZ039-042-043-048>052-055>057-060>062-065-132200-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
545 AM EDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
THERE WILL BE A CHANCE OF THUNDERSTORMS OVER INLAND PORTIONS OF
THE AREA THIS AFTERNOON AND EARLY EVENING FROM AROUND LAKELAND TO
FORT MYERS EASTWARD. ANY STORM THAT DOES DEVELOP WILL BE CAPABLE
OF PRODUCING LOCALLY HEAVY RAINFALL...GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

...THUNDERSTORM IMPACT...
A COOL FRONT WILL APPROACH THE AREA SATURDAY AND THEN MOVE ACROSS
THE REGION ON SUNDAY BRINGING INCREASING RAIN CHANCES THROUGH THE
WEEKEND. ANY THUNDERSTORMS THAT DO FORM COULD PRODUCE LOCALLY
HEAVY RAINFALL...GUSTY WINDS AND SMALL HAIL.

...RIP CURRENT IMPACT...
BREEZY SOUTHWESTERLY WINDS WILL SETUP ON SATURDAY CAUSING AN
INCREASED RISK OF RIP CURRENTS AT AREA BEACHES. FOR ADDITIONAL
INFORMATION...CHECK WITH THE BEACH PATROL WHEN YOU ARRIVE AT THE
BEACH. ALWAYS REMEMBER TO SWIM WITHIN SIGHT OF A LIFEGUARD...AND
DON'T SWIM ALONE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

PRC

In the hours before

Special weather statement, May 13, 4:23 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
423 PM EDT FRI MAY 13 2011

FLZ065-132100-
LEE-
423 PM EDT FRI MAY 13 2011

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LEE COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED NEAR ALVA...OR 7 MILES NORTH OF LEHIGH ACRES...MOVING EAST AT
10 MPH...WILL AFFECT RURAL NORTHEASTERN LEE COUNTY...UNTIL 500 PM
EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. HAIL UP TO DIME SIZE IS
EXPECTED. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2664 8171 2676 8171 2676 8156 2661 8156
TIME...MOT...LOC 2023Z 279DEG 8KT 2669 8159
Special weather statement, May 13, 4:25 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
425 PM EDT FRI MAY 13 2011

FLZ052-132130-
POLK-
425 PM EDT FRI MAY 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL POLK
COUNTY FOR A STRONG THUNDERSTORM WITH HAIL AND STRONG WIND GUSTS
VALID UNTIL 530 PM EDT...

AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED NEAR EAGLE LAKE...OR NEAR AUBURNDALE...
MOVING NORTHEAST AT 5 MPH WILL AFFECT INWOOD...AUBURNDALE...WINTER
HAVEN AND CYPRESS GARDENS.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2825 8171 2804 8151 2794 8181 2800 8187
TIME...MOT...LOC 2025Z 230DEG 5KT 2800 8180
Special weather statement, May 13, 4:42 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
442 PM EDT FRI MAY 13 2011

FLZ052-132130-
POLK-
442 PM EDT FRI MAY 13 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
POLK COUNTY FOR A STRONG THUNDERSTORM WITH HAIL AND STRONG WIND GUSTS
VALID UNTIL 530 PM EDT...

AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED NEAR BRADLEY JUNCTION...OR 12 MILES
SOUTHWEST OF BARTOW...MOVING EAST AT 5 MPH WILL AFFECT FORT MEADE.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO NICKEL SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL
REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 2782 8179 2766 8178 2766 8199 2781 8200
TIME...MOT...LOC 2042Z 278DEG 3KT 2774 8193
Special weather statement, May 13, 4:48 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
448 PM EDT FRI MAY 13 2011

FLZ056-132130-
HARDEE-
448 PM EDT FRI MAY 13 2011

...STRONG THUNDERSTORMS WILL AFFECT HARDEE COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR ZOLFO SPRINGS...OR NEAR WAUCHULA...MOVING EAST AT 5
MPH...WILL AFFECT ONA...WAUCHULA AND ZOLFO SPRINGS...UNTIL 530 PM
EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. THIS STORM WILL PRODUCE PEA SIZE
HAIL.

&&

LAT...LON 2761 8204 2762 8161 2736 8161 2735 8205
TIME...MOT...LOC 2048Z 252DEG 3KT 2749 8179
Local storm report, May 13, 5:03 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
503 PM EDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             2 SW AUBURNDALE         28.06N 81.82W
05/13/2011  E0.50 INCH       POLK               FL   LAW ENFORCEMENT

            MARBLE SIZED HAIL WITH WIND GUSTS ESTIMATED AT 40 MPH.

&&

JILLSON
Local storm report, May 13, 5:07 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
507 PM EDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             3 NNE WAUCHULA          27.59N 81.79W
05/13/2011  E0.70 INCH       HARDEE             FL   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED BY HARDEE COUNTY EMERGENCY
            MANAGEMENT.

&&

JILLSON

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 8:20 PM EDTSpecial Marine WarningTBW55 min
May 12, 8:22 PM EDTSpecial Weather StatementTBWCharlotte38 min
May 12, 8:25 PM EDTAreal Flood AdvisoryTBWCharlotte, DeSoto95 min
May 12, 8:54 PM EDTSevere Thunderstorm WarningTBWDeSoto30 min
May 13, 3:10 PM EDTSpecial Weather StatementTBWCharlotte35 min
May 13, 4:04 PM EDTSpecial Weather StatementTBWHardee26 min
May 13, 4:09 PM EDTSevere Thunderstorm WarningTBWDeSoto, Hardee36 min
May 13, 4:23 PM EDTSpecial Weather StatementTBWLee37 min
May 13, 4:25 PM EDTSpecial Weather StatementTBWPolk65 min
May 13, 4:42 PM EDTSpecial Weather StatementTBWHardee48 min
May 13, 4:48 PM EDTSpecial Weather StatementTBWHardee42 min
May 13, 4:51 PM EDTSevere Thunderstorm WarningTBWPolk39 min
May 13, 5:57 PM EDTSevere Thunderstorm WarningTBWHighlands48 min
May 13, 6:10 PM EDTSpecial Weather StatementTBWOsceola50 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.